RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 103, Number 1, Pages 82–96 (Mi tmf1288)  

This article is cited in 1 scientific paper (total in 1 paper)

Some aspects of relativistic motion that depends on one spatial variable

E. D. Èidel'man

Saint-Petersburg Chemical-Pharmaceutical Institute

Abstract: Specific relativistic effects associated with the instability of potential motions that depend on one spatial variable, including the instability of isentropic flows with respect to solenoidal perturbations, are considered. A general theorem is proved. Estimates and solutions are obtained in limiting cases of the separate action of the various effects of relativity and in the absence of other nonlinear hydrodynamic effects. It is shown that many already known solutions of the equations of relativistic hydrodynamics are unstable with respect to the development of transverse solenoidal components of the velocity.

Full text: PDF file (1383 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 103:1, 412–423

Bibliographic databases:

Received: 26.04.1994

Citation: E. D. Èidel'man, “Some aspects of relativistic motion that depends on one spatial variable”, TMF, 103:1 (1995), 82–96; Theoret. and Math. Phys., 103:1 (1995), 412–423

Citation in format AMSBIB
\Bibitem{Eid95}
\by E.~D.~\`Eidel'man
\paper Some aspects of relativistic motion that depends on one spatial variable
\jour TMF
\yr 1995
\vol 103
\issue 1
\pages 82--96
\mathnet{http://mi.mathnet.ru/tmf1288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1470939}
\zmath{https://zbmath.org/?q=an:0856.76100}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 103
\issue 1
\pages 412--423
\crossref{https://doi.org/10.1007/BF02069785}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ96200007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1288
  • http://mi.mathnet.ru/eng/tmf/v103/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Y. V. Vlasov, A. Yu. Khalfin, “Irrotational relativistic motion depending on one space variable”, Theoret. and Math. Phys., 110:3 (1997), 378–383  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:252
    Full text:105
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020